Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Free subalgebras of enveloping fields


Authors: L. Makar-Limanov and P. Malcolmson
Journal: Proc. Amer. Math. Soc. 111 (1991), 315-322
MSC: Primary 16K40; Secondary 16D40, 16S30, 17B35
MathSciNet review: 1041015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be a field of characteristic zero and $ L$ a nonabelian Lie algebra over $ K$. We show that the skew field of fractions of the enveloping algebra of $ L$ over $ K$ contains a free noncommutative $ K$-algebra when $ L$ is solvable or finite-dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16K40, 16D40, 16S30, 17B35

Retrieve articles in all journals with MSC: 16K40, 16D40, 16S30, 17B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1041015-7
PII: S 0002-9939(1991)1041015-7
Article copyright: © Copyright 1991 American Mathematical Society